| Model Number |
VICM5_13.7 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Health effect clinical code: 4581 - shallow ac; significant reduction of irido-corneal angles.Medical device problem code - 1494: off-label use (over 45 yrs of age at date of implant).(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vicm5_13.7; -3.5 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The surgeon reports the patient has excessive vaulting and significant reduction of irido-corneal angles and shallow ac.The surgeon notes they likely will replace the icl with a smaller lens; either 13.2 or 12.7.Lens remains implanted.The cause of the event was reported as the device and indicated "vault in the right eye is causing a definite shallowing of ac and will likely need to be removed next week".If additional information is received a supplemental medwatch report will be submitted.